Facebook Pixel


By March 22, 2017 - 4:53am
Rate This

i am under Diane-35 medication due to having a problem with my cycle.
March 8th,9th 10th, 11th & 12th i skip my tablets and 12th of march i had sex with my boyfriend and somehow he came inside and the next day i took postinor 2 pills. my question is will i get my periods without any doubt since i was under Diane-35 medication? please be kind enough to rply me asap.

thank u

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!